Alert archive / Kansas / Tornado Warnings in 2006
Tornado Warning 12, NWS Wichita, KS
NWS Wichita, KS issued this tornado warning at Mar 30, 2006, 3:08 PM CST for Chautauqua County, Elk County, Kansas. It was in force for 29 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2006, 3:08 PM CST (21:08 UTC)
- Expired
- Mar 30, 2006, 3:37 PM CST
- In force
- 29 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
Counties Chautauqua County, KS, Elk County, KS
The radar
The Wichita radar (KICT), 111 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 3:12 PM CST | HAIL 1.75 | 3 S Moline, KS | ON ELK AND CHAUTAUQUA COUNTY LINE. |
| Mar 30, 3:16 PM CST | HAIL 1 | Moline, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 8:42 AM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 9.1 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1531 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 595 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 332 m²/s²
- 0-3 km storm-relative helicity
- 361 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 9.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KICT 302108 TORICT KSC019-049-302215- /O.NEW.KICT.TO.W.0012.060330T2108Z-060330T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE WICHITA KS 308 PM CST THU MAR 30 2006 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * TORNADO WARNING FOR... EASTERN ELK COUNTY IN SOUTHEAST KANSAS. NORTHERN CHAUTAUQUA COUNTY IN SOUTHEAST KANSAS. * UNTIL 415 PM CST * AT 304 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 9 MILES SOUTH OF MOLINE...OR 11 MILES NORTHWEST OF SEDAN...AND MOVING NORTHEAST AT 55 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... ELK FALLS...LONGTON...MOLINE THIS REPLACES THE SEVERE THUNDERSTORM WARNING FOR WESTERN CHAUTAUQUA COUNTY. THIS IS A DANGEROUS STORM. MOVE INTO YOUR TORNADO SHELTER NOW LAT...LON 3721 9643 3715 9631 3741 9595 3758 9619 $$ CARUSO
4 follow-up statements
000 WWUS53 KICT 302117 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 316 PM CST THU MAR 30 2006 KSC019-049-302215- /O.CON.KICT.TO.W.0012.000000T0000Z-060330T2215Z/ CHAUTAUQUA KS-ELK KS- 316 PM CST THU MAR 30 2006 ...A TORNADO WARNING CONTINUES FOR EASTERN ELK AND NORTHERN CHAUTAUQUA COUNTIES UNTIL 415 PM CST... AT 313 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 5 MILES SOUTH OF ELK FALLS...OR 12 MILES NORTH OF SEDAN...AND MOVING NORTHEAST AT 45 MPH. THIS DANGEROUS STORM WILL BE... NEAR LONGTON BY 325 PM CST. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. LAT...LON 3721 9643 3715 9631 3741 9595 3758 9619 $$ ELDER
000 WWUS53 KICT 302126 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 325 PM CST THU MAR 30 2006 KSC019-049-302215- /O.CON.KICT.TO.W.0012.000000T0000Z-060330T2215Z/ CHAUTAUQUA KS-ELK KS- 325 PM CST THU MAR 30 2006 ...A TORNADO WARNING CONTINUES FOR EASTERN ELK AND NORTHERN CHAUTAUQUA COUNTIES UNTIL 415 PM CST... AT 321 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR LONGTON...OR 10 MILES SOUTHEAST OF HOWARD...AND MOVING NORTHEAST AT 50 MPH. TRAINED SPOTTERS WERE TRACKING A ROTATING WALL CLOUD. THIS TORNADO WILL AFFECT MAINLY RURAL AREAS OF EASTERN ELK AND NORTHERN CHAUTAUQUA COUNTIES...INCLUDING THE TOWN OF LONGTON. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. LAT...LON 3721 9643 3715 9631 3741 9595 3758 9619 $$ ELDER
000 WWUS53 KICT 302135 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 334 PM CST THU MAR 30 2006 KSC019-302144- /O.CAN.KICT.TO.W.0012.000000T0000Z-060330T2215Z/ CHAUTAUQUA KS- 334 PM CST THU MAR 30 2006 ...THE TORNADO WARNING FOR CHAUTAUQUA COUNTY HAS BEEN CANCELLED... AT 330 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE TORNADO WARNING HAS BEEN CANCELLED. LAT...LON 3739 9628 3729 9621 3741 9595 3758 9619 $$ KSC049-302215- /O.CON.KICT.TO.W.0012.000000T0000Z-060330T2215Z/ ELK KS- 334 PM CST THU MAR 30 2006 ...A TORNADO WARNING CONTINUES FOR EASTERN ELK COUNTY UNTIL 415 PM CST... AT 330 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR LONGTON...OR 12 MILES EAST OF HOWARD...AND MOVING NORTHEAST AT 40 MPH. THIS TORNADO WILL AFFECT MAINLY RURAL AREAS OF EASTERN ELK COUNTY. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. LAT...LON 3739 9628 3729 9621 3741 9595 3758 9619 $$ ELDER
000 WWUS53 KICT 302137 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 337 PM CST THU MAR 30 2006 KSC049-302147- /O.CAN.KICT.TO.W.0012.000000T0000Z-060330T2215Z/ ELK KS- 337 PM CST THU MAR 30 2006 ...THE TORNADO WARNING FOR EASTERN ELK COUNTY HAS BEEN CANCELLED... AT 334 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAD MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE TORNADO WARNING HAS BEEN CANCELLED. A TORNADO WATCH REMAINS IN EFFECT. BE READY TO SEEK SHELTER IF THREATENING WEATHER APPROACHES AGAIN, OR A WARNING ISSUED. LAT...LON 3739 9628 3729 9621 3741 9595 3758 9619 $$ ELDER
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at Mar 30, 3:35 AM CST, 11 hours 33 minutes earlier.
Area forecast discussion, Mar 30, 3:35 AM CST, 11 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 335 AM CST THU MAR 30 2006 .DISCUSSION... ...ACTIVE SEVERE WEATHER DAY BECOMING MORE LIKELY...GENERALLY ALONG AND EAST OF I-135...STARTING POSSIBLY AS EARLY AS NOON AND LASTING INTO THE EVENING HOURS OVER SOUTHEAST KANSAS. LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL BE POSSIBLE... SEVERE THUNDERSTORM WATCH WILL BE GOING OUT SHORTLY FOR NORTHWEST COUNTIES OF CWA...DUE TO INCREASING ELEVATED INSTABILITY AND LARGE SCALE ASCENT. CURRENT ANALYSIS INDICATES A DEEP...NEGATIVELY TILTED MID/UPPER TROUGH PROGRESSING ACROSS THE CENTRAL ROCKIES...WITH AN ASSOCIATED STRONG UPPER JET NOSING EASTWARD INTO NEW MEXICO. DRY LINE HAS RETREATED INTO WESTERN KANSAS...WITH MOSTLY 50S DEWPOINTS SURGING NORTHWARD ACROSS THE AREA. HOWEVER...LOW 60S DEWPOINTS ARE ALREADY SHOWING UP ACROSS WESTERN OKLAHOMA. EXPANSIVE STRATUS DECK CONTINUES TO SPREAD NORTHWARD...AND WILL BE THE BIGGEST CHALLENGE REGARDING SEVERE POTENTIAL/MAGNITUDE. DIFFLUENT FLOW ALOFT AND ASSOCIATED LARGE SCALE ASCENT WILL INCREASE THROUGHOUT THE DAY...AS LEFT EXIT REGION OF 100KT JET OVERSPREADS THE AREA. THINKING PRIMARILY ELEVATED CONVECTION WILL BE POSSIBLE THIS MORNING...ESPECIALLY ACROSS WESTERN PORTIONS OF THE CWA...AS LOW-LEVEL WARM/MOIST ADVECTION CONTINUES UNDERNEATH UPPER DIFFLUENT FLOW. CANNOT RULE OUT A FEW STRONG/SEVERE STORMS WITH THIS ACTIVITY. BY NOON...RUC...GFS AND NAM HAVE THE DRY LINE POSITIONED ROUGHLY JUST WEST OF A KINGMAN TO ELLSWORTH LINE. GIVEN THE STRONG FORCING...STORMS COULD FIRE (OR BE ONGOING FROM EARLY MORNING CONVECTION) BY EARLY AFTERNOON...BUT STRONG CAP VIA LOW CLOUDS WILL HAMPER SURFACE HEATING AND INSTABILITY. SO CONVECTIVE INITIATION MAY WAIT UNTIL EAST OF I-135. HOWEVER...MODIFIED RUC SOUNDINGS INDICATE GIVEN INHIBITION WILL BE BREAKABLE DUE TO STRONG LARGE SCALE ASCENT. NEVERTHELESS...STRONG SHEAR PROFILES...POTENTIALLY 1500-2000 J/KG OF CAPE...AND LOW LCLS DICTATE POTENTIAL FOR TORNADOES. TORNADO THREAT IS HIGHER WELL EAST OF THE TURNPIKE...WHERE LOW-LEVEL FLOW WILL BE A TAD MORE BACKED...ENHANCING LOW-LEVEL SHEAR. ADDITIONAL THREATS WILL BE VERY LARGE HAIL DUE TO THE STRONG SHEAR...AND DAMAGING WINDS DUE TO DRIER AIR ALOFT OVERSPREADING THE AREA. STORMS MAY BE A BIT MORE DISCRETE THAN PREVIOUSLY EXPECTED (ESPECIALLY AT FIRST)...AS MODELS ARE INDICATING DEEP LAYER SHEAR PROFILES A BIT MORE PERPENDICULAR TO THE DRY LINE...ESPECIALLY FARTHER SOUTH. THEREAFTER...DUE TO THE STRONG FORCING...THUNDERSTORMS SHOULD MERGE INTO LINES WITH EMBEDDED SUPERCELLS. STORMS WILL BE BOOKING NORTHEAST AT NEARLY 45-50 MPH. STORMS SHOULD EXIT SOUTHEAST KANSAS BY MID EVENING...DEPENDING ON SPEED OF DRY LINE. ADDITIONALLY...WILL ISSUE A WIND ADVISORY FOR TODAY FOR ALL OF CENTRAL AND SOUTHEAST KANSAS FROM 9AM-6PM...TO ACCOUNT FOR STRONG PRESSURE GRADIENT/PRESSURE FALLS AHEAD OF DRY LINE AND DEEP MIXING BEHIND DRY LINE. THEREAFTER...FAIRLY QUIET WEATHER EXPECTED FOR FRIDAY-FRIDAY NIGHT...AS HIGH PRESSURE MOVES OVER THE AREA. THUNDERSTORM CHANCES WILL INCREASE ONCE AGAIN SATURDAY-SUNDAY...AS ANOTHER SYSTEM APPROACHES AND MOVES OVER THE AREA. GFS AND ECMWF CONTINUE TO BE FAIRLY SIMILAR WITH THIS SYSTEM...ADVERTISING A RELATIVELY LOW AMPLITUDE MID-LEVEL FLOW. THUNDERSTORM CHANCES SHOULD INCREASE ONCE AGAIN BY NEXT TUESDAY...AS MEDIUM RANGE MODELS CONTINUE TO ADVERTISE A DEEP TROUGH OVER THE WESTERN CONUS. STILL A WAYS OUT...BUT COULD POTENTIALLY BE ANOTHER ACTIVE PERIOD. STAY TUNED. KLEINSASSER && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 73 44 72 44 / 50 5 0 10 HUTCHINSON 73 42 72 42 / 50 5 0 5 NEWTON 73 43 71 42 / 50 10 0 5 ELDORADO 72 44 72 43 / 60 20 0 10 WINFIELD-KWLD 74 45 73 45 / 60 10 0 10 RUSSELL 73 39 71 40 / 50 5 0 5 GREAT BEND 73 40 71 41 / 50 5 0 5 SALINA 72 41 70 39 / 50 10 0 5 MCPHERSON 73 42 71 41 / 50 10 0 5 COFFEYVILLE 72 47 73 44 / 70 50 0 10 CHANUTE 71 47 70 42 / 70 50 0 5 IOLA 71 46 70 41 / 70 50 0 5 PARSONS-KPPF 72 47 72 43 / 70 50 0 10 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 9 AM THURSDAY TO 6 PM THURSDAY FOR KSZ032-033- 047>053-067>072-082-083-091>096-098>100. &&
Hazardous weather outlook, Mar 30, 4:44 AM CST, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 444 AM CST THU MAR 30 2006 KSZ032-033-047>053-067>072-082-083-091>096-098>100-311145- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 444 AM CST THU MAR 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE LIKELY ACROSS THE AREA TODAY...ESPECIALLY ALONG AND EAST OF INTERSTATE 135. LARGE HAIL AND STRONG WINDS WILL BE POSSIBLE WITH THUNDERSTORMS THIS MORNING WEST OF INTERSTATE 135. HOWEVER...THE MAIN SEVERE THREAT WILL BE THIS AFTERNOON...GENERALLY EAST OF INTERSTATE 135. IN ADDITION TO VERY LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS...TORNADOES WILL BE POSSIBLE THIS AFTERNOON...A FEW OF WHICH MAY BE STRONG AND LONG-LIVED. SEVERE WEATHER WILL EXIT SOUTHEAST KANSAS BY MID EVENING. ADDITIONALLY...A WIND ADVISORY IS IN AFFECT FOR ALL OF CENTRAL AND SOUTHEAST KANSAS. PLEASE REFER TO THE LATEST WIND ADVISORY BULLETIN FOR DETAILS. FURTHERMORE...FIRE DANGER WILL BE IN THE EXTREME CATEGORY THIS AFTERNOON...PRIMARILY ACROSS PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS. PLEASE AVOID OUTDOOR BURNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE SATURDAY THROUGH SUNDAY NIGHT. AT THIS TIME...IT APPEARS AT LEAST STRONG THUNDERSTORMS WILL BE POSSIBLE. STAY TUNED FOR LATER OUTLOOKS. MORE THUNDERSTORMS WILL BE POSSIBLE STARTING TUESDAY. ONCE AGAIN...IT APPEARS AT LEAST STRONG THUNDERSTORMS WILL BE POSSIBLE. STAY TUNED FOR LATER OUTLOOKS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON...GENERALLY ALONG AND EAST OF INTERSTATE 135. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP ADK
In the hours before
Special weather statement, Mar 30, 2:45 PM CST, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 245 PM CST THU MAR 30 2006 KSZ093-098-302115- CHAUTAUQUA-COWLEY- 245 PM CST THU MAR 30 2006 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR CHAUTAUQUA AND COWLEY COUNTIES... AT 243 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF CEDAR VALE...AND MOVING NORTHEAST AT 55 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. CARUSO
Local storm report, Mar 30, 2:47 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
247 PM CST THU MAR 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM HAIL HILLSBORO 38.35N 97.20W
03/30/2006 E0.50 INCH MARION KS TRAINED SPOTTER
HAIL COVERS GROUND
&&
MRUSpecial weather statement, Mar 30, 2:50 PM CST, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 250 PM CST THU MAR 30 2006 KSZ070-302115- GREENWOOD- 250 PM CST THU MAR 30 2006 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR GREENWOOD COUNTY... AT 247 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SEVERY...OR 11 MILES SOUTH OF EUREKA...AND MOVING NORTHEAST AT 55 MPH. DIME SIZE HAIL IS POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. CARUSO
Special weather statement, Mar 30, 2:52 PM CST, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 252 PM CST THU MAR 30 2006 KSZ052-302115- MARION- 252 PM CST THU MAR 30 2006 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR MARION COUNTY... AT 252 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LINCOLNVILLE...OR 10 MILES NORTH OF MARION...AND MOVING NORTHEAST AT 55 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. JAKUB
Local storm report, Mar 30, 2:56 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
256 PM CST THU MAR 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL CEDAR VALE 37.11N 96.50W
03/30/2006 E0.88 INCH CHAUTAUQUA KS TRAINED SPOTTER
&&
MRULocal storm report, Mar 30, 3:02 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
302 PM CST THU MAR 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM HAIL 3 SSW PEABODY 38.13N 97.13W
03/30/2006 E0.88 INCH MARION KS TRAINED SPOTTER
&&
MRUThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 3:46 AM CST | Wind Advisory | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more | 16 hr |
| Mar 30, 11:55 AM CST | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln | 65 min |
| Mar 30, 12:00 PM CST | Severe Thunderstorm Warning | ICT | Reno, Sedgwick | 60 min |
| Mar 30, 12:13 PM CST | Tornado Warning | ICT | Ellsworth, Saline | 31 min |
| Mar 30, 12:34 PM CST | Severe Thunderstorm Warning | ICT | Sedgwick | 27 min |
| Mar 30, 12:40 PM CST | Severe Thunderstorm Warning | ICT | Harvey, Marion | 39 min |
| Mar 30, 12:56 PM CST | Severe Thunderstorm Warning | ICT | McPherson, Saline | 49 min |
| Mar 30, 1:05 PM CST | Tornado Warning | ICT | Butler, Marion | 40 min |
| Mar 30, 1:25 PM CST | Tornado Warning | ICT | McPherson | 26 min |
| Mar 30, 1:33 PM CST | Tornado Warning | ICT | Chase, Marion | 27 min |
| Mar 30, 1:43 PM CST | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion | 62 min |
| Mar 30, 2:02 PM CST | Severe Thunderstorm Warning | ICT | Butler, Cowley | 37 min |
| Mar 30, 2:12 PM CST | Tornado Warning | ICT | Marion | 18 min |
| Mar 30, 2:23 PM CST | Severe Thunderstorm Warning | ICT | Cowley, Elk | 29 min |
| Mar 30, 2:52 PM CST | Severe Thunderstorm Warning | ICT | Chautauqua | 53 min |
| Mar 30, 3:35 PM CST | Severe Thunderstorm Warning | ICT | Elk, Wilson | 55 min |
| Mar 30, 3:51 PM CST | Tornado Warning | ICT | Wilson, Woodson | 15 min |
| Mar 30, 3:55 PM CST | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 65 min |
| Mar 30, 4:04 PM CST | Tornado Warning | ICT | Chautauqua, Montgomery | 34 min |
| Mar 30, 4:08 PM CST | Severe Thunderstorm Warning | ICT | Cowley | 37 min |
| Mar 30, 4:27 PM CST | Tornado Warning | ICT | Neosho, Wilson | 29 min |
| Mar 30, 4:34 PM CST | Tornado Warning | ICT | Cowley, Elk | 41 min |
| Mar 30, 4:57 PM CST | Severe Thunderstorm Warning | ICT | Elk, Greenwood | 48 min |
| Mar 30, 5:23 PM CST | Severe Thunderstorm Warning | ICT | Wilson, Woodson | 52 min |
| Mar 30, 5:33 PM CST | Tornado Warning | ICT | Wilson, Woodson | 32 min |
| Mar 30, 5:59 PM CST | Tornado Warning | ICT | Allen | 46 min |
Nearby
Tornado Warnings in Kansas, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.